Works matching DE "SCHWARTZ distributions"
Results: 77
GENERALIZED SCHWARTZ TYPE SPACES AND LCT BASED PSEUDO DIFFERENTIAL OPERATOR.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 1, p. 93
- By:
- Publication type:
- Article
Factorization of (q, h)-difference operators – an algebraic approach.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 8, p. 1201, doi. 10.1080/10236198.2014.903937
- By:
- Publication type:
- Article
Tempered distributional Fourier sine (cosine) transform.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 11, p. 759, doi. 10.1080/10652460600856534
- By:
- Publication type:
- Article
BANACH SPACES FOR THE SCHWARTZ DISTRIBUTIONS.
- Published in:
- Real Analysis Exchange, 2018, v. 43, n. 1, p. 1, doi. 10.14321/realanalexch.43.1.0001
- By:
- Publication type:
- Article
CONVEXITY USING A COMBINATION OF DERIVATIVES.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 365
- By:
- Publication type:
- Article
Extension of Whittaker functions and test vectors.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 3, p. 1, doi. 10.1007/s40993-018-0124-z
- By:
- Publication type:
- Article
On Exponential Moments for Functionals Defined on the Loop Group.
- Published in:
- Stochastic Analysis & Applications, 2003, v. 21, n. 6, p. 1333, doi. 10.1081/SAP-120026109
- By:
- Publication type:
- Article
On the Exchange Property for the Mehler-Fock Transform.
- Published in:
- Applications & Applied Mathematics, 2016, v. 11, n. 2, p. 828
- By:
- Publication type:
- Article
EXISTENCE OF TRAVELLING WAVES IN THE FRACTIONAL BURGERS EQUATION.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 1, p. 102, doi. 10.1017/S0004972717000740
- By:
- Publication type:
- Article
HEAT KERNEL METHOD FOR THE LEVI-CIVITÁ EQUATION IN DISTRIBUTIONS AND HYPERFUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 92, n. 1, p. 77, doi. 10.1017/S0004972715000349
- By:
- Publication type:
- Article
GENERALIZED MEHLER SEMIGROUPS AND ORNSTEIN–UHLENBECK PROCESSES ARISING FROM SUPERPROCESSES OVER THE REAL LINE.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2004, v. 7, n. 4, p. 591, doi. 10.1142/S0219025704001785
- By:
- Publication type:
- Article
INTERACTION MEASURES ON THE SPACE OF DISTRIBUTIONS OVER THE FIELD OF p-ADIC NUMBERS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2003, v. 6, n. 3, p. 389, doi. 10.1142/S0219025703001353
- By:
- Publication type:
- Article
SOME RESULTS CONCERNING THE ANALYTIC REPRESENTATION OF CONVOLUTION.
- Published in:
- Matematichki Bilten. Bulletin Mathématique de la Société des Mathématiciens de la République de Macédoine, 2018, v. 42, n. 1, p. 37
- By:
- Publication type:
- Article
Value Structure Among Students and Steelworkers.
- Published in:
- Journal of Applied Social Psychology, 2006, v. 36, n. 5, p. 1263, doi. 10.1111/j.0021-9029.2006.00041.x
- By:
- Publication type:
- Article
Schwartz operators.
- Published in:
- Reviews in Mathematical Physics, 2016, v. 28, n. 3, p. 1, doi. 10.1142/S0129055X16300016
- By:
- Publication type:
- Article
Fluctuation limits of the single point catalytic super-stable processes.
- Published in:
- Acta Mathematica Sinica, 2014, v. 30, n. 1, p. 23, doi. 10.1007/s10114-013-2465-9
- By:
- Publication type:
- Article
On the L2-norm of periodizations of functions.
- Published in:
- IMRN: International Mathematics Research Notices, 2001, v. 2001, n. 19, p. 1003, doi. 10.1155/S1073792801000484
- By:
- Publication type:
- Article
P (𝜙) 1 -process for the spin-boson model and a functional central limit theorem for associated additive functionals.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2017, v. 89, n. 6/7, p. 1104, doi. 10.1080/17442508.2017.1371177
- By:
- Publication type:
- Article
On regularization of vector distributions on manifolds.
- Published in:
- Forum Mathematicum, 2016, v. 28, n. 6, p. 1131, doi. 10.1515/forum-2015-0067
- By:
- Publication type:
- Article
Cohomologies of spaces of Schwartz distributions.
- Published in:
- Theoretical & Mathematical Physics, 2012, v. 172, n. 1, p. 879, doi. 10.1007/s11232-012-0083-9
- By:
- Publication type:
- Article
Cohomologies of spaces of Schwartz test functions.
- Published in:
- Theoretical & Mathematical Physics, 2012, v. 170, n. 3, p. 263, doi. 10.1007/s11232-012-0028-3
- By:
- Publication type:
- Article
Stability of Trigonometric Functional Equations in Generalized Functions.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/801502
- By:
- Publication type:
- Article
Stability of Cubic Functional Equation in the Spaces of Generalized Functions.
- Published in:
- Journal of Inequalities & Applications, 2007, v. 2007, n. 1, p. 1, doi. 10.1155/2007/79893
- By:
- Publication type:
- Article
Ulam Problem for the Cosine Addition Formula in Sato Hyperfunctions.
- Published in:
- Journal of Function Spaces, 2015, v. 2015, p. 1, doi. 10.1155/2015/615167
- By:
- Publication type:
- Article
Understanding consumption behaviours for fair trade non-food products: focusing on self-transcendence and openness to change values.
- Published in:
- International Journal of Consumer Studies, 2012, v. 36, n. 6, p. 622, doi. 10.1111/j.1470-6431.2011.01037.x
- By:
- Publication type:
- Article
A Cross-National Comparison of Scandinavian Value Orientations: From Value Segmentation to Promotional Appeals.
- Published in:
- 2005
- By:
- Publication type:
- Editorial
GABOR FRAMES AND ASYMPTOTIC BEHAVIOR OF SCHWARTZ DISTRIBUTIONS.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2016, v. 10, n. 2, p. 292, doi. 10.2298/AADM160511011K
- By:
- Publication type:
- Article
FUNCTIONAL EQUATIONS IN SCHWARTZ DISTRIBUTIONS AND THEIR STABILITIES.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2009, v. 3, n. 1, p. 14, doi. 10.2298/AADM0901014C
- By:
- Publication type:
- Article
Composition of Fourier Integral Operators with Fold and Blowdown Singularities.
- Published in:
- Communications in Partial Differential Equations, 2005, v. 30, n. 12, p. 1717, doi. 10.1080/03605300500299968
- By:
- Publication type:
- Article
Smoothness of the Solution of the Spatially Homogeneous Boltzmann Equation Without Cutoff.
- Published in:
- Communications in Partial Differential Equations, 2004, v. 29, n. 1/2, p. 133
- By:
- Publication type:
- Article
GLOBAL EXISTENCE AND BLOW UP FOR SOLUTIONS TO HIGHER ORDER BOUSSINESQ SYSTEMS.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2010, v. 8, n. 1, p. 24
- By:
- Publication type:
- Article
Assessing the Psychometric Properties of Hofstede's versus Schwartz's Cultural Values of Chinese Customers.
- Published in:
- Journal of International Consumer Marketing, 2012, v. 24, n. 5, p. 304, doi. 10.1080/08961530.2012.741475
- By:
- Publication type:
- Article
Some Truncated Bivariate Distributions.
- Published in:
- Acta Applicandae Mathematicae, 2007, v. 95, n. 3, p. 205, doi. 10.1007/s10440-007-9085-2
- By:
- Publication type:
- Article
MODELING OF ELECTROCHEMICAL COPYING IN A FINITE-WIDTH CELL.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2017, v. 58, n. 6, p. 1099, doi. 10.1134/S0021894417060165
- By:
- Publication type:
- Article
Wavelet Transforms of Schwartz Distributions.
- Published in:
- Journal of Computational Analysis & Applications, 2011, v. 13, n. 1, p. 47
- Publication type:
- Article
Four Particular Cases of the Fourier Transform.
- Published in:
- Mathematics (2227-7390), 2018, v. 6, n. 12, p. 335, doi. 10.3390/math6120335
- By:
- Publication type:
- Article
Validation of glomerular filtration rate-estimating equations in Chinese children.
- Published in:
- PLoS ONE, 2017, v. 12, n. 7, p. 1, doi. 10.1371/journal.pone.0180565
- By:
- Publication type:
- Article
The support of tempered distributions.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2008, v. 144, n. 2, p. 495, doi. 10.1017/S030500410700103X
- By:
- Publication type:
- Article
Generalized Functions And Calculus Operators Of Mathematica Applied To Evaluation Of Influence Lines And Envelopes Of Statically Indeterminate Beams.
- Published in:
- Transactions of the VSB - Technical University of Ostrava, Civil Engineering Series, 2015, v. 15, n. 2, p. 1, doi. 10.1515/tvsb-2015-0025
- By:
- Publication type:
- Article
The Work Values of Teacher Training Students in a Spanish University. Symbiosis between Schwartz and Meaning of Work (MOW) Study Group.
- Published in:
- European Journal of Education, 2009, v. 44, n. 3, p. 441, doi. 10.1111/j.1465-3435.2009.01395.x
- By:
- Publication type:
- Article
The one-dimensional heat equation in the Alexiewicz norm.
- Published in:
- Advances in Pure & Applied Mathematics, 2015, v. 6, n. 1, p. 13, doi. 10.1515/apam-2014-0038
- By:
- Publication type:
- Article
BOEHMIANS, ULTRADIFFERENTIAL OPERATORS AND ABELIAN TYPE THEOREMS.
- Published in:
- Bulletin of Mathematical Analysis & Applications, 2013, v. 5, n. 2, p. 8
- By:
- Publication type:
- Article
Social axioms and values: a cross-cultural examination.
- Published in:
- European Journal of Personality, 2007, v. 21, n. 2, p. 91, doi. 10.1002/per.615
- By:
- Publication type:
- Article
Healthcare practitioners' personal and professional values.
- Published in:
- 2016
- By:
- Publication type:
- journal article
GFR-estimation by serum creatinine during glucocorticosteroid therapy.
- Published in:
- Clinical & Experimental Nephrology, 2018, v. 22, n. 5, p. 1163, doi. 10.1007/s10157-018-1570-6
- By:
- Publication type:
- Article
CONTROLLABILITY OF DIFFERENTIAL-ALGEBRAIC EQUATIONS IN THE CLASS OF IMPULSE EFFECTS.
- Published in:
- Siberian Mathematical Journal, 2018, v. 59, n. 1, p. 166, doi. 10.1134/S0037446618010184
- By:
- Publication type:
- Article
On certain generalizations of the Levi-Civita and Wilson functional equations.
- Published in:
- Aequationes Mathematicae, 2017, v. 91, n. 5, p. 921, doi. 10.1007/s00010-017-0489-4
- By:
- Publication type:
- Article
Environmental Values in Central and Eastern Europe: Perspectives from East and West.
- Published in:
- Czech Sociological Review, 2012, v. 48, n. 3, p. 409
- By:
- Publication type:
- Article
How Selfish Are Self-Expression Values? A Civicness Test.
- Published in:
- Journal of Cross-Cultural Psychology, 2010, v. 41, n. 2, p. 152, doi. 10.1177/0022022109354378
- By:
- Publication type:
- Article
Are Individual-Level and Country-Level Value Structures Different? Testing Hofstede's Legacy With the Schwartz Value Survey.
- Published in:
- Journal of Cross-Cultural Psychology, 2010, v. 41, n. 2, p. 131, doi. 10.1177/0022022109354377
- By:
- Publication type:
- Article